MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 SURGICAL TABLE

STERIS CORPORATION STERIS; 5095 SURGICAL TABLE
Model Number 5095 SURIGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, user facility personnel commanded the 5095 surgical table to raise in height.Following the command, a loud "cracking" noise was heard.User facility personnel observed that the table's column shroud covers were damaged and elected to proceed with the procedure.The procedure was completed successfully following a minimal delay, and no injuries were reported.
 
Additional Manufacturer Narrative
A steris service technician inspected the 5095 surgical table and found that table's column shroud covers were separated and detached.The upper section of the column shroud covers were still attached to the column bellows however, all sections below were resting upon the table base cover.The technician further stated the column shroud covers were bent and scratched.The base cover labeling was also scratched and torn in spots.The damage found by the steris service technician can be attributed to user facility personnel placing/storing objects on the table base.The operator manual states (pg.5), "warning-personal injury and/or equipment damage hazard: do not store items on table base.Doing so may result in equipment damage or inadvertent tabletop movement placing the patient and/or user at risk of injury." the base cover label states, "warning do not store items on base personal injury hazard/equipment damage storing items on table base may result in equipment damage causing inadvertent tabletop movement placing the patient and/or user at risk of personal injury.Do not step or store items on base!" the steris service technician counseled user facility personnel on the proper use and operation of the 5095 surgical table and to specifically not place or store items on the table base.The steris service technician repaired the 5095 surgical table, tested it and confirmed it to be operational; the table was returned to service.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
STERIS
Common Device Name
5095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18008312
Report Number1043572-2023-00154
Device Sequence Number12646738
Product Code FQO
UDI-Device Identifier00724995195632
UDI-Public(01)00724995195632(11)210526(21)0413721106
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5095 SURIGICAL TABLE
Device Catalogue NumberST015221000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown